Title: On Rational Points of Varieties over Local Fields having a Model with Tame Quotient Singularities
Authors: Hartmann, Annabelle # ×
Issue Date: 2015
Publisher: American Mathematical Society
Series Title: Transactions of the American Mathematical Society vol:367 issue:11 pages:8199-8227
Abstract: We study rational points on a smooth variety X over a complete local field K with algebraically closed residue field, and models of X with tame quotient singularities. If a model of X is the quotient of a Galois action on a weak Néron model of the base change of X to a tame Galois extension of K, then we construct a canonical weak Néron model of X with a map to this model, and examine its special fiber. As an application we get examples of singular models of X such that X has K-rational points specializing to a singular point of this model. Moreover we obtain formulas for the motivic Serre invariant and the rational volume, and the existence of K-rational points on certain K-varieties with potential good reduction.
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
1212.5039v3.pdf Accepted 355KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science